American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(65.99) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Chikara Sato. Correction of stability curves in Hill-Meissner's equation . Math. Comp. 20 (1966) 98-106. MR 0187405.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[2] John R. Rice. Experiments on Gram-Schmidt orthogonalization . Math. Comp. 20 (1966) 325-328. MR 0192673.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] Daniel Shanks and John W. Wrench. Calculation of $\pi $ to 100,000 decimals . Math. Comp. 16 (1962) 76-99. MR 0136051.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] R. Bellman and B. Kotkin. On the numerical solution of a differential-difference equation arising in analytic number theory . Math. Comp. 16 (1962) 473-475. MR 0148248.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1